I am 6o years old and I think have had mild anxiety for some years but not severe enough for medication , in fact I didn't know thats what it was until I had a few panic attacks just over a year ago. I usually just felt light headed most of the time. Zoloft was prescribed approx 3 months ago. 25mg to start, then 50mg. I am experiencing a few side affects, mainly dizziness, and have had diarrhoea for the past 2 weeks. I thought after 3 months I would be feeling much better. If I take half a Serepax per day, then I feel completely normal, but I'm not sure if I should be taking both.
This is a question for your Dr, especially considering the symptoms after 3 months.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2011 • 4 answers
Updated 23 Jun 2014 • 1 answer
Updated 4 Oct 2015 • 2 answers
Updated 8 Nov 2018 • 2 answers
Updated 11 days ago • 1 answer